# SDR DALA2022070704745

- Difficulty date: June 26, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 133,738 hours, 19,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 CRACK FOUND ON THE FRAME END FITTING AT STA852. RBL90. WHICH IS ATTACHED TO THE WING CENTER SECTION UPR SURFACE. CORRECITVE ACTION: THE FRAME END FITTING FABRICATED FROM 7050-T7451 PLATE AND REPLACED AS PER PRI 600102-14 (2304167)
